Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from bipolar disorder, hypertension and atrial fibrillation. Taking warfarin. Troponin test positive

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
My husband and I have lived in our current address and been with the same GP surgery since 1984. Today they tell me we'll have to register elsewhere because we now live outside their catchment area! There has been no advance warning of the change. He is 81 and I would like to preserve continuity of care for his complex health needs. Briefly he developed Bipolar Disorder in 1982, had strokes 11 years ago, developed AF four years ago, has OSA, hypertension and started on Warfarin in December 2012 after a suspect myocardial infarction. His Troponin test was positive. He is undergoing a myocardial perfusion stress test this week. Can I appeal? Please advise me. I feel very upset at the thought of leaving our known Doctors and team.
Posted Sun, 31 Mar 2013 in Bipolar Disorder
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

I do understand that you are in a genuinely dilemmatic situation.It would be an ideal solution for you go ahead and appeal.

If your appeal is not entertained and if your husband's previous medical history is recorded well and chronologically with all the relevant investigation reports, I consider there is no need to be worried about.

You can go ahead and consult the other GPs you are going to be placed under. Once the new GPs go through the detailed medical profile of your husband, the treatment plan and the other considerations would be much in congruence with those of your old consultant.

Hope, I answered your query.

Please do let me know if there are any other concerns.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor